Mobius Sequences

Main Article Content

Sompong Chuysurichay
Lalita Apisornpanich


In this research, we obtain a new derivation of the closed-form solution of a Mobius sequence defined by


where gif.latex?a,b,c and gif.latex?d are real numbers with gif.latex?ad-bc\neq&space;0

Article Details

How to Cite
Chuysurichay, S., & Apisornpanich, L. (2021). Mobius Sequences. Mathematical Journal by The Mathematical Association of Thailand Under The Patronage of His Majesty The King, 66(703), 32–41. Retrieved from
Research Article


De Pree, J. D. and Thron, W. J. (1962). On Sequences of Moebius Transformations. Mathematische Zeitschrift, 80 (1), p. 184 - 193.

Eljoseph, N. (1968). On The Iteration of Linear Fractional Transformations. The American Mathematical Monthly, 75 (4), p. 362 - 366.

Karlsson, J., Wallin, H., and Gelfgren, J. (1991). Iteration of Möbius Transforms and Continued Fractions. The Rocky Mountain Journal of Mathematics, 21 (1), p. 451 - 472.

Liebeck, H . (1961). The Convergence of Sequences with Linear Fractional Recurrence Relation. The American Mathematical Monthly, 68 (4), p. 353 - 355.

Piranian, G. and Thron, W. J. (1957). Convergence Properties of Sequences of Linear Fractional Transformations. The Michigan Mathematical Journal, 4 (2), p. 129

- 135.